Alert archive / North Dakota / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 22, NWS Bismarck, ND

May 25, 2013Grant County, Morton County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at May 25, 2013, 5:16 PM MDT for Grant County, Morton County, North Dakota. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2013, 5:16 PM MDT (23:16 UTC)
Expired
May 25, 2013, 6:00 PM MDT
In force
44 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Grant County, ND, Morton County, ND

The radar

The Bismarck radar (KBIS), 56 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 1:52 PM MDTTornado WatchSPC8 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 11.3 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2013-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2013-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
700 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

002 
WUUS53 KBIS 252316
SVRBIS
NDC037-059-260000-
/O.NEW.KBIS.SV.W.0022.130525T2316Z-130526T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
516 PM MDT SAT MAY 25 2013

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  SOUTH CENTRAL MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 600 PM MDT/700 PM CDT/

* AT 511 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 32 MILES NORTH OF
  WATAUGA...AND MOVING EAST AT 15 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
           DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  ST. GERTRUDE...LARK...RALEIGH AND FLASHER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4663 10140 4663 10120 4642 10106 4629 10107
      4625 10158 4652 10176
TIME...MOT...LOC 2316Z 254DEG 15KT 4639 10150

HAIL...1.00IN
WIND...60MPH

$$

NH/TWH
2 follow-up statements
018 
WWUS53 KBIS 252349
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
649 PM CDT SAT MAY 25 2013

NDC037-059-260000-
/O.CON.KBIS.SV.W.0022.000000T0000Z-130526T0000Z/
GRANT ND-MORTON ND-
549 PM MDT SAT MAY 25 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
MORTON AND EAST CENTRAL GRANT COUNTIES UNTIL 600 PM MDT/700 PM
CDT/...

AT 544 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF 
FLASHER...AND MOVING EAST AT 15 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
FLASHER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4638 10154 4654 10157 4663 10140 4663 10120
      4642 10106 4629 10107 4625 10158
TIME...MOT...LOC 2349Z 254DEG 15KT 4643 10131

HAIL...1.00IN
WIND...60MPH

$$
NH/TWH
171 
WWUS53 KBIS 260000
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
700 PM CDT SAT MAY 25 2013

NDC037-059-260009-
/O.EXP.KBIS.SV.W.0022.000000T0000Z-130526T0000Z/
GRANT ND-MORTON ND-
600 PM MDT SAT MAY 25 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MORTON AND EAST
CENTRAL GRANT COUNTIES WILL EXPIRE AT 700 PM CDT/600 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS. HOWEVER SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH 
THIS THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 11 PM CDT.

LAT...LON 4638 10154 4654 10157 4663 10140 4663 10120
      4642 10106 4629 10107 4625 10158
TIME...MOT...LOC 2359Z 254DEG 15KT 4644 10125

$$

TWH/NH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 1:32 PM MDT, 3 hours 44 minutes earlier.

Area forecast discussion, May 25, 1:32 PM MDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
232 PM CDT SAT MAY 25 2013

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 232 PM CDT SAT MAY 25 2013

MAIN FORECAST PROBLEM IN THE SHORT TERM WILL BE THUNDERSTORM
ACTIVITY TONIGHT THROUGH SUNDAY. CURRENT CONVECTION CONTINUES OVER
WESTERN NORTH DAKOTA...NORTH OF A FRONTAL BOUNDARY IN A GOOD SHEAR
ENVIRONMENT AND INCREASING MID LEVEL LAPSE RATES. THIS CONVECTION
HAS BEEN STRONG TO AT TIMES MARGINALLY SEVERE THROUGH THE MORNING
AND INTO THE EARLY AFTERNOON. EXPECT THIS TREND TO CONTINUE MAINLY
WEST OF THE HIGHWAY 83 CORRIDOR THROUGH THE AFTERNOON AND EARLY
EVENING.

NEXT AREA OF CONCERN WILL BE SOUTHEAST MONTANA INTO THE WESTERN
DAKOTAS LATE THIS AFTERNOON AND TONIGHT. UPPER LEVEL IMPULSE LIFTING
ACROSS THE NORTHERN ROCKIES WILL ERODE CINH. THIS...COMBINED WITH
DAYTIME HEATING WILL BE ENOUGH TO FIRE A FEW STORMS OVER THE HIGH
PLAINS. WITH STRONG DEEP LAYER SHEAR AND A STEEP EML...SOME
THUNDERSTORMS LIKELY BECOME SEVERE WITH LARGE HAIL THE MAIN THREAT.
ALTHOUGH WITH A GOOD SHEAR PROFILE AND LARGE CAPE VALUES...SOME OF
THE STORMS COULD PRODUCE TORNADOES. THINK THAT OVER TIME THIS
EVENING...CONVECTION WILL TRANSITION FROM DISCRETE CELLS TO A AN
MCS.

ON SUNDAY...NOT A LOT WILL CHANGE AS QUASI-STATIONARY LOW WILL
REMAIN OVER THE MONDAK REGION WITH A SOUTHWEST UPPER LEVEL FLOW.
WILL ADD A MENTION OF SEVERE STORMS TO THE WEST SUNDAY AFTERNOON.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 232 PM CDT SAT MAY 25 2013

UNSETTLED WEATHER WILL CONTINUE THROUGH MOST OF THE EXTENDED
PERIOD. THE UPPER LEVEL PATTERN WILL INITIALLY CONSIST OF A TROUGH
ALONG THE WEST COAST AND RIDGING OVER THE GREAT LAKES REGION
LEAVING THE NORTHERN PLAINS IN A SOUTHWEST FLOW. SPC CONTINUES TO
HIGHLIGHT A SLIGHT RISK OF SEVERE WEATHER FOR SOUTHWESTERN ND ON
MONDAY WITH THE GFS SHOWING 1000-2000 J/KG CAPE ACROSS MUCH OF THE
WESTERN HALF OF ND WITH A DEEPENING SURFACE LOW APPROACHING. BY
MIDWEEK GFS/ECMWF BRING THE TROUGH EASTWARD WHILE DEEPENING
IT...RESULTING IN A CONTINUED CHANCE OF PRECIPITATION ACROSS ND
THROUGH THE REMAINDER OF THE WEEK.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 232 PM CDT SAT MAY 25 2013

SHOWER AND THUNDERSTORM ACTIVITY WILL INCREASE THROUGH THE AFTERNOON
AND EVENING...ESPECIALLY IN WESTERN NORTH DAKOTA. HAVE GONE WITH
VCTS AT ALL BUT THE JMS TERMINAL AND ALSO PUT THUNDERSTORMS IN THE
FORECAST FOR ISN AND DIK...AS THE WESTERN PART OF NORTH DAKOTA
WILL SEE THE MAJORITY OF THE THUNDERSTORM ACTIVITY. AFTER 00Z
CONDITIONS WILL BEGIN TO CLOUD BACK UP AND CEILINGS WILL LOWER
OVER NIGHT AS CHANCES FOR SHOWERS INCREASE ACROSS CENTRAL AND
WESTERN NORTH DAKOTA. AT THIS TIME EXPECTING ALL TAF SITES TO BE
EITHER MVFR OR IFR BY 05Z...AND FOR CONDITIONS TO WORSEN OVERNIGHT AND
EARLY MORNING TOMORROW. ALSO THE ASOS AT TERMINAL DIK IS DOWN AND
NOT REPORTING ANY WEATHER CONDITIONS...AND WILL BE OUT OF SERVICE THROUGH
THE HOLIDAY WEEKEND.
&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...TWH
LONG TERM...JNS
AVIATION...MM
Hazardous weather outlook, May 25, 2:44 PM MDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
344 PM CDT SAT MAY 25 2013

NDZ031>034-040>045-262045-
GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE-HETTINGER-GRANT-BOWMAN-
ADAMS-SIOUX-
344 PM CDT SAT MAY 25 2013 /244 PM MDT SAT MAY 25 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A TORNADO WATCH IS IN EFFECT UNTIL 10 PM MDT SATURDAY NIGHT.
PLEASE REFERENCE WWW.WEATHER.GOV/BIS FOR ADDITIONAL DETAILS.
LISTEN TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR SEVERE
THUNDERSTORM WARNINGS OR TORNADO WARNINGS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS EACH DAY WITH THE POSSIBILITY
OF SEVERE WEATHER ON SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

CALL WEATHER REPORTS IN TO THE NATIONAL WEATHER SERVICE AT
701-223-4582 OR USE THE TOLL FREE SPOTTER HOT LINE.

NDZ004-011-012-262045-
BOTTINEAU-WARD-MCHENRY-
344 PM CDT SAT MAY 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. FOG IS LIKELY TONIGHT.

RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PARTS OF THE SOURIS
BASIN IN WARD...BOTTINEAU AND MCHENRY COUNTIES. FOR DETAILS VISIT
WWW.WEATHER.GOV/BIS. CLICK ON THE RIVERS AND LAKES TAB NEAR THE
TOP OF THE MAIN PAGE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...

CALL WEATHER REPORTS IN TO THE NATIONAL WEATHER SERVICE AT
701-223-4582 OR USE THE TOLL FREE SPOTTER HOT LINE.

NDZ001>003-005-009-010-013-017>023-025-035>037-046>048-050-051-
262045-
DIVIDE-BURKE-RENVILLE-ROLETTE-WILLIAMS-MOUNTRAIL-PIERCE-MCKENZIE-
DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-BURLEIGH-KIDDER-
STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
344 PM CDT SAT MAY 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE LIKELY ACROSS MUCH OF THE AREA. SOME STORMS
COULD BE STRONG TO SEVERE. FOG IS LIKELY ACROSS MUCH OF THE AREA TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...

CALL WEATHER REPORTS IN TO THE NATIONAL WEATHER SERVICE AT
701-223-4582 OR USE THE TOLL FREE SPOTTER HOT LINE.

JNS

In the hours before

Local storm report, May 25, 3:46 PM MDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
446 PM CDT SAT MAY 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             HETTINGER               46.00N 102.64W
05/25/2013  E1.50 INCH       ADAMS              ND   TRAINED SPOTTER

            HAIL SLIGHTLY SMALLER THAN GOLF BALL SIZE. LARGER HAIL
            BEGAN AT 435 PM CDT AND ONGOING AT TIME OF REPORT.

&&

RK
Local storm report, May 25, 3:47 PM MDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
447 PM CDT SAT MAY 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             HETTINGER               46.00N 102.64W
05/25/2013  E1.00 INCH       ADAMS              ND   EMERGENCY MNGR

            REPORTED BIGGER THAN QUARTER SIZE HAIL WITH WIND GUSTS
            TO 50 MPH AT 335 PM MDT.. ONGIONG AT THE TIME OF
            OBSERVATION

&&

KROLAK
Local storm report, May 25, 3:49 PM MDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
449 PM CDT SAT MAY 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             HETTINGER               46.00N 102.64W
05/25/2013  M1.25 INCH       ADAMS              ND   TRAINED SPOTTER

            HAIL BEGAN AT 335 PM MDT AND STILL ONGOING.

&&

KROLAK
Special weather statement, May 25, 4:05 PM MDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
505 PM CDT SAT MAY 25 2013

NDZ018>021-034-035-042-252300-
BURLEIGH-DUNN-GRANT-MCLEAN-MERCER-MORTON-OLIVER-
505 PM CDT SAT MAY 25 2013

...SPECIAL WEATHER STATEMENT...

AT 500 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS OVER MORTON...MERCER AND OLIVER COUNTIES IN
SOUTH CENTRAL NORTH DAKOTA...MOVING NORTHEAST AT 15 MPH.

SMALL HAIL...LOCALLY GUSTY WINDS...FREQUENT DEADLY LIGHTNING...AND
HEAVY DOWNPOURS CAN BE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...

  SWEET BRIAR LAKE...   BEULAH...             CROWN BUTTE LAKE...
  HANNOVER...           MANDAN...             HAZEN...
  CENTER...             LINCOLN...            BISMARCK...
  DOUBLE DITCH INDIAN VILLAGE...              PRICE...
  FORT CLARK...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

HEINERT
Local storm report, May 25, 4:11 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
511 PM CDT SAT MAY 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     HAIL             4 S BUCYRUS             46.01N 102.79W
05/25/2013  M1.00 INCH       ADAMS              ND   PUBLIC

            HAIL BEGAN AT 339 PM MDT AND ENDED AT 439 PM MDT. OVER
            1 INCH OF RAIN FELL DURING THE SAME TIME FRAME.

&&

KROLAK
Local storm report, May 25, 5:03 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
603 PM CDT SAT MAY 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND GST     6 E ELGIN               46.40N 101.72W
05/25/2013  E70 MPH          GRANT              ND   LAW ENFORCEMENT

0600 PM     HAIL             6 E ELGIN               46.40N 101.72W
05/25/2013  E0.75 INCH       GRANT              ND   LAW ENFORCEMENT

&&

NHEINERT

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 8:08 AM MDTSevere Thunderstorm WarningBISMcKenzie52 min
May 25, 1:34 PM MDTSevere Thunderstorm WarningBISStark41 min
May 25, 2:34 PM MDTSevere Thunderstorm WarningBISAdams, Bowman41 min
May 25, 2:55 PM MDTSevere Thunderstorm WarningBISAdams20 min
May 25, 3:12 PM MDTSevere Thunderstorm WarningBISAdams48 min
May 25, 4:00 PM MDTSevere Thunderstorm WarningBISAdams45 min
May 25, 4:32 PM MDTSevere Thunderstorm WarningBISGrant43 min
May 25, 4:44 PM MDTSevere Thunderstorm WarningBISAdams, Grant, Sioux46 min
May 25, 5:44 PM MDTSevere Thunderstorm WarningBISAdams, Grant, Sioux46 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.